# SDR P2EA00048

- Difficulty date: January 27, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION ON FRAME AT BS 285, BETWEEN 26L AND 27L.  FABRICATED FRAME AND ANGLE SUPPORT AT BS 285, BETWEEN 23L AND 27L IAW SRM 51-10-1, PAGE 5.  REMOVED AND REPLACED FRAME AND ANGLES IAW SRM 51-30-2.  (M)
